BibTeX record journals/tac/Mancilla-Aguilar17

download as .bib file

@article{DBLP:journals/tac/Mancilla-Aguilar17,
  author    = {Jos{\'{e}} Luis Mancilla{-}Aguilar and
               Hernan Haimovich and
               Rafael A. Garc{\'{\i}}a},
  title     = {Global Stability Results for Switched Systems Based on Weak Lyapunov
               Functions},
  journal   = {{IEEE} Trans. Automat. Contr.},
  volume    = {62},
  number    = {6},
  pages     = {2764--2777},
  year      = {2017},
  url       = {https://doi.org/10.1109/TAC.2016.2627622},
  doi       = {10.1109/TAC.2016.2627622},
  timestamp = {Wed, 26 Jul 2017 18:02:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tac/Mancilla-Aguilar17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier